My husband was allergic to voltaren. The GP new that. He was treated for bronchitus. The GP injected him with mobic and 10 min after that he passed away. Why did this happened?
Holy cow!! It sounds like he had something other then bronchitis going on. But I would wonder about giving him any NSAID via that route if he was allergic to an NSAID. What happened to him when he took voltaren?
Voltaren (diclofenac) and Mobic (Meloxicam) are different compounds but they ARE both types of NSAIDS. It is not real common but some people are allergic to all NSAIDS and usually when one is allergic to one of the NSAIDS we must be cautious administering ANY NSAIDS to them! It is hard to know if this is what caused his death (and I am so very sorry! this must be a very difficult thing to come to terms with). What did they give as cause of death? If they didnt find anything wrong with him otherwise and he has had a severe reaction previously to another NSAID, I would be suspicious that it could have been the Mobic-that he had a severe anaphylactic reaction to the drug. There is no real way to know if someone is going to have a reaction like this to a medication until they give it but in knowing he had a bad reaction to a similar drug before, I would think they should have been VERY cautious about injecting him with a different but similar drug. I am not sure why they would give Mobic for bronchitis and why the would give an injection if they knew he had had a severe reaction previously to another NSAID. Honestly, I would seek legal counselling and have someone look into the matter.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Feb 2010 • 2 answers
Updated 17 May 2010 • 1 answer
Updated 14 Feb 2013 • 3 answers
Updated 3 Mar 2018 • 4 answers
Updated 2 Dec 2016 • 1 answer